Russian Journal of Mathematical Physics

, Volume 13, Issue 2, pp 224–237

Estimates of homogenization for a parabolic equation with periodic coefficients

  • V. V. Zhikov
  • S. E. Pastukhova
Article

DOI: 10.1134/S1061920806020087

Cite this article as:
Zhikov, V.V. & Pastukhova, S.E. Russ. J. Math. Phys. (2006) 13: 224. doi:10.1134/S1061920806020087

Abstract

The asymptotic behavior of the operator exponent related to the Cauchy problem for a parabolic equation with periodic coefficients is studied either under the reduction of the periodicity cell or for large times. Estimates for the closeness of the operator exponentials (the original and the limit) with respect to the L2-operator norm and the related H1-estimates are obtained under minimal assumptions concerning the smoothness of the heat matrix and of the initial data.

Copyright information

© MAIK “Nauka/Interperiodica” 2006

Authors and Affiliations

  • V. V. Zhikov
    • 1
  • S. E. Pastukhova
    • 1
  1. 1.Department of MathematicsVladimir State Pedagogical InstituteVladimirRussia

Personalised recommendations